Pascal and Francis Bibliographic Databases

Help

Search results

Your search

au.\*:("MOSSINO J")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 32

  • Page / 2
Export

Selection :

  • and

APPROXIMATION NUMERIQUE DE PROBLEMES DE CONTROLE OPTIMAL AVEC CONTRAINTE SUR LE CONTROLE ET SUR L'ETAT.MOSSINO J.1976; CALCOLO; ITAL.; DA. 1976; VOL. 13; NO 1; PP. 21-62; ABS. ANGL.; BIBL. 13 REF.Article

A PRIORI ESTIMATES FOR A MODEL OF GRAD MERCIER TYPE IN PLASMA CONFINEMENTMOSSINO J.1982; APPL. ANAL.; ISSN 0003-6811; GBR; DA. 1982; VOL. 13; NO 3; PP. 185-207Article

APPLICATION DES INEQUATIONS QUASI VARIATIONNELLES A QUELQUES PROBLEMES NON LINEAIRES DE LA PHYSIQUE DES PLASMAS.MOSSINO J.1978; ISRAEL J. MATH.; ISR; DA. 1978; VOL. 30; NO 1-2; PP. 14-53; ABS. ENG; BIBL. 2 REF.Article

SOME NONLINEAR PROBLEMS INVOLVING A FREE BOUNDARY IN PLASMA PHYSICSMOSSINO J.1979; J. DIFFER. EQUATIONS; USA; DA. 1979; VOL. 34; NO 1; PP. 114-138; BIBL. 41 REF.Article

ETUDE D'UNE INEQUATION QUASI-VARIATIONNELLE APPARAISSANT EN PHYSIQUE.MOSSINO J.1977; LECTURE NOTES ECON. MATH. SYST.; GERM.; DA. 1977; NO 144; PP. 139-157; BIBL. 1 P. 1/2; (CONVEX ANAL. APPL. PROC. CONF.; MUREL-LE-QUAIRE; 1976)Conference Paper

AN APPLICATION OF DUALITY TO DISTRIBUTED OPTIMAL CONTROL PROBLEMS WITH CONSTRAINTS ON THE CONTROL AND THE STATE.MOSSINO J.1975; J. MATH. ANAL. APPL.; U.S.A.; DA. 1975; VOL. 50; NO 2; PP. 223-242; BIBL. 11 REF.Article

ESTIMATIONS A PRIORI ET REARRANGEMENT DANS UN PROBLEME DE LA PHYSIQUE DES PLASMASMOSSINO J.1979; C.R. ACAD. SCI., A; FRA; DA. 1979; VOL. 288; NO 4; PP. 263-266; ABS. ENG; BIBL. 11 REF.Article

ETUDE DE QUELQUES PROBLEMES NON LINEAIRES D'UN TYPE NOUVEAU APPARAISSANT EN PHYSIQUE DES PLASMAS.MOSSINO J.1977; ; S.L.; DA. 1977; PP. (186P.); BIBL. DISSEM.; (THESE DOCT. SCI. MATH.; PARIS XI)Thesis

Isoperimetric inequalities and nonexistence result in the Grad-Shafranov equationsMOSSINO, J.Nonlinear analysis. 1987, Vol 11, Num 2, pp 231-244, issn 0362-546XArticle

CERTAINS PROBLEMES NON LINEAIRES DE LA PHYSIQUE DES PLASMAS.MOSSINO J; TEMAM R.1977; LECTURE NOTES MATH.; GERM.; DA. 1977; NO 606; PP. 237-260; BIBL. 2 P.; (MATH. ASPECTS FINITE ELEM. METHODS. PROC. CONF.; ROME; 1975)Conference Paper

SOLUTION VARIATIONNELLE D'UN PROBLEME NON LINEAIRE DE LA PHYSIQUE DES PLASMAS.MOSSINO J; ZOLESIO JP.1977; C.R. ACAD. SCI., A, C.R. ACAD. SCI., B; FR.; DA. 1977; VOL. 285; NO 16; PP. 1033-1036; ABS. ANGL.; BIBL. 10 REF.Article

SUR UN PROBLEME A FRONTIERE LIBRE DE LA PHYSIQUE DES PLASMASGOURGEON H; MOSSINO J.1979; ANN. INST. FOURIER; FRA; DA. 1979; VOL. 29; NO 4; PP. 127-141; BIBL. 23 REF.Article

DIRECTIONAL DERIVATIVE OF THE INCREASING REARRANGEMENT MAPPING AND APPLICATION TO A QUEER DIFFERENTIAL EQUATION IN PLASMA PHYSICSMOSSINO J; TEMAM R.1981; DUKE MATH. J.; ISSN 0012-7094; USA; DA. 1981; VOL. 48; NO 3; PP. 475-495; BIBL. 12 REF.Article

Some isoperimetric inequalities in electrochemistry and Hele Shaw flowsGUSTAFSSON, B; MOSSINO, J.IMA journal of applied mathematics. 1987, Vol 39, Num 1, pp 33-49, issn 0272-4960Article

Un problème limite dégénéré pour un multi-domaine localement mince = A degenerate limit problem for a locally thin multi-domainBOUTKRIDA, M; MOSSINO, J.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 2000, Vol 330, Num 1, pp 55-60, issn 0764-4442Article

Inégalités isopérimétriques pour un problème de Muskat = Isoperimetric inequalities for a Muskat problemBOUKRIM, L; MOSSINO, J.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1993, Vol 317, Num 4, pp 329-332, issn 0764-4442Article

H-convergence pour des structures stratifiées avec faible et forte conductivités = H-convergence for stratified structures with low and high conductivitiesHERON, B; MOSSINO, J.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1993, Vol 317, Num 1, pp 43-46, issn 0764-4442Article

Isoperimetric inequalities for the stefan problemGUSTAFSSON, B; MOSSINO, J.SIAM journal on mathematical analysis. 1989, Vol 20, Num 5, pp 1095-1108, issn 0036-1410Article

Existence de solutions bornées pour certaines équations elliptiques quasilinéaires = Existence of bounded solutions for some quasilinear elliptic equationsGRENON-ISSELKOU, N; MOSSINO, J.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1995, Vol 321, Num 1, pp 51-56, issn 0764-4442Article

Isoperimetric inequalities in the parabolic obstacle problemsDIAZ, J. I; MOSSINO, J.Journal de mathématiques pures et appliquées. 1992, Vol 71, Num 3, pp 233-266, issn 0021-7824Article

Homogénéisation de problèmes non linéaires dans des milieux quasi-stratifiés = Homogenization of some nonlinear problems in quasistratified mediaCOURILLEAU, P; FABRE, S; MOSSINO, J et al.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1999, Vol 328, Num 5, pp 401-406, issn 0764-4442Article

VINIPUR : un nouveau procédé d'épuration des effluents vinicoles = VINIPUR : a new method for treatment of winery wastewaterEHLINGER, F; DUROCQ, L; MOSSINO, J et al.Congrès international sur le traitement des effluents vinicoles. 1994, 7 p.Conference Paper

Coupled and uncoupled limits for a N-dimensional multidomain Neumann problemGAUDIELLO, A; GUSTAFSSON, B; LEFTER, C et al.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 2000, Vol 330, Num 11, pp 985-990, issn 0764-4442Article

H-convergence de matrices décomposables = H-convergence of factorizable matricesDUFOUR, R; FABRE, S; MOSSINO, J et al.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1996, Vol 323, Num 6, pp 587-592, issn 0764-4442Article

Homogénéisation de structures stratifiées avec faible et forte conductivités = Homogenization of stratified structures with low and high conductivitiesHERON, B; MOSSINO, J; PICARD, C et al.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1992, Vol 314, Num 3, pp 183-186, issn 0764-4442Article

  • Page / 2